# SDR P5CA0200674

- Difficulty date: May 13, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 72,417 hours, 17,955 cycles
- Engine: Pwa JT9D7Q
- Engine time: 48,928 hours, 11,846 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J

## Discrepancy

NR 3 ENG START VALVE OPEN LIGHT CAME ON AFTER TAKEOFF AT 8,000 FT.  SHUT DOWN NR 3 ENG, LIGHT WENT OUT AFTER SHUT DOWN AT APPROX 3,000 FT.  TROUBLESHOT SYSTEM AND FOUND LIGHT INDICATION SYSTEM AT FAULT.
